I had my dosage upped from 50mg to 100mg with no blood work after about 2 weeks of taking the higher dose I started having panic attacks and crying all the time..they lowered me back to 50 but after a week I am still waking up every morning to panic feelings.. this is getting very old. I am normally a very happy person.
I will assume you mean levothyroxine. This is for thyroid conditions. Starting low and then moving the dose up is common. It takes a good six weeks to get a change in the body. It is not causing the effects you describe. Rather, you have another problem, probably depression which comes from such changes in health. You may also have other medications you are taking or not taking the thyroid medicine properly. First thing in the morning with full glass of water only. No other food or liquids. Then breakfast a half an hour later or more.
Time to talk with your doctor and see how you are doing. If it is six weeks, ask for the blood test for TSH. It should read between .3 to 3.0 to be in the normal range. You will know when you are feeling right for you when at the right level. We vary from person to person on this.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Jan 2012 • 2 answers
Thyroid Disease - Jan 4 2013 I had my thyroid removed after a Heck of a year of my levels going high
Posted 3 Feb 2013 • 1 answer
Posted 29 Aug 2015 • 1 answer
Armour Thyroid - My thyroid was removed several years ago because of thyroid cancer. My prescription
Posted 26 Jun 2016 • 0 answers
Posted 4 Aug 2016 • 3 answers